# SDR CA120425001

- Difficulty date: April 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 210R
- Aircraft time: 14,380 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 6114 · Propeller Hub Section
- Part: Piston
- Condition: Leaking
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT RETURNED AFTER FLIGHT WITH ENGINE OIL SPATTERED ON WINDSCREEN.  REMOVED PROPELLER DOME TO DISCOVER ENGINE OIL ON FRONT OF PROPELLOR HUB.  PROP SHOP SAYS THERE IS NOT SUPPOSED TO BE ENGINE OIL IN THIS LOCATION.  REMOVED PROPELLER AND SENT TO SHOP FOR REPAIR.
